Our website does not support Internet Explorer. Please use Chrome, Firefox, or Microsoft Edge, or email us at hi@curistrelief.com
1

Max Strength Extended-Release 12-Hour Relief

Guaifenesin
1200 mg, 14 ct

$8

FREE shipping for orders over $35

Guaifenesin 1200 mg extended-release tablets with 12-hour congestion and mucus relief.

14 dye-free, all-white tablets made in USA by Guardian.

Because of high demand, Curist Guaifenesin 600 mg is out of stock. We placed a special order with our supplier to carry this Guaifenesin 1200 mg, which is also made by Guardian to the same high standard. 

To ensure everyone's access to medication, this product is temporarily limited to 12 per customer.  If you have any questions or concerns, please email us at hi@curistrelief.com, and we will do our best to work with you.


1

Image #1
Image #2
Image #1
Image #1
Image #2
Image #2

1

Guaifenesin 1200 mg extended-release tablets with 12-hour congestion and mucus relief.

14 dye-free, all-white tablets made in USA by Guardian.

Because of high demand, Curist Guaifenesin 600 mg is out of stock. We placed a special order with our supplier to carry this Guaifenesin 1200 mg, which is also made by Guardian to the same high standard. 

To ensure everyone's access to medication, this product is temporarily limited to 12 per customer.  If you have any questions or concerns, please email us at hi@curistrelief.com, and we will do our best to work with you.

Relief Of

Chest congestion

Chest congestion

Thick mucus

Thick mucus

How Does Guaifenesin Work?

Guaifenesin, the active ingredient in Mucinex, is an extended-release expectorant that thins and loosens mucus in your air passages to help you breathe more easily. Clearing up congestion often helps relieve sinus pressure and post-nasal drip associated with allergies.  A triple win!

At A Glance

Extended-release over 12 hours (works for 12 hours from when you take it)

Extended-release over 12 hours (works for 12 hours from when you take it)

Non-drowsy

Non-drowsy

Take up to 1 tablets every 12 hours

Take up to 1 tablets every 12 hours

FDA-approved for children 12 years and over

FDA-approved for children 12 years and over

Unlike brand Mucinex, dye & color-additive free (all-white tablet)

Unlike brand Mucinex, dye & color-additive free (all-white tablet)

Does not suppress coughing, but makes coughs more productive

Does not suppress coughing, but makes coughs more productive

Does not treat flu

Does not treat flu

Does not treat sneezing or itching

Does not treat sneezing or itching

Ask doctor if pregnant or breastfeeding

Ask doctor if pregnant or breastfeeding

Not for children under 12 years

Not for children under 12 years

Doctor Pro Tip

Dr. Marc Goldstein, MD

“Unlike antihistamines which don't treat congestion, guaifenesin treats congestion and post-nasal drip often associated with allergies.”

Dr. Marc Goldstein, MD

Chief of Allergy, Pennsylvania Hospital

Not for children under 12 years

Guaifenesin at Half the Price

Goodbye Mucinex, Hello Savings.

With Curist, pay half the price for the same-strength active medicine as Mucinex. Curist is the longest-lasting guaifenesin on the market, not even Mucinex is longer.

Why is it better?

The Curist Difference

At Curist, we believe that your health shouldn’t come at the cost of your wallet. That’s why our doctor-curated relief is half the cost of brands.

  • Benefit #1
  • Powerful, full strength

  • Benefit #2
  • FDA-approved

  • Benefit #3
  • Doctor-recommended

  • Benefit #4
  • Half the cost